American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Kamal Bahmanpour, Reza Naghipour and Monireh Sedghi. On the category of cofinite modules which is Abelian. Proc. Amer. Math. Soc. 142 (2014) 1101-1107.
Abstract, references, and article information   
View Article: PDF

[2] Kristen A. Beck and Micah J. Leamer. Asymptotic behavior of dimensions of syzygies. Proc. Amer. Math. Soc. 141 (2013) 2245-2252.
Abstract, references, and article information   
View Article: PDF

[3] William J. Heinzer, Louis J. Ratliff Jr. and David E. Rush. Reductions of ideals in local rings with finite residue fields. Proc. Amer. Math. Soc. 138 (2010) 1569-1574. MR 2587440.
Abstract, references, and article information   
View Article: PDF

[4] Andrew Crabbe and Janet Striuli. Constructing big indecomposable modules. Proc. Amer. Math. Soc. 137 (2009) 2181-2189. MR 2495250.
Abstract, references, and article information   
View Article: PDF

[5] Jafar Azami, Reza Naghipour and Bahram Vakili. Finiteness properties of local cohomology modules for $\mathfrak a$-minimax modules. Proc. Amer. Math. Soc. 137 (2009) 439-448. MR 2448562.
Abstract, references, and article information   
View Article: PDF

[6] Christopher J. Hillar and Troels Windfeldt. Minimal generators for symmetric ideals. Proc. Amer. Math. Soc. 136 (2008) 4135-4137. MR 2431024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kamal Bahmanpour and Reza Naghipour. On the cofiniteness of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2359-2363. MR 2390502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. Khashyarmanesh and Sh. Salarian. Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring. Proc. Amer. Math. Soc. 132 (2004) 2215-2220. MR 2052396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Katz and Eric West. A linear function associated to asymptotic prime divisors. Proc. Amer. Math. Soc. 132 (2004) 1589-1597. MR 2051118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rodney Y. Sharp. Convergence of sequences of sets of associated primes. Proc. Amer. Math. Soc. 131 (2003) 3009-3017. MR 1993206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yongwei Yao. Primary decomposition: Compatibility, independence and linear growth. Proc. Amer. Math. Soc. 130 (2002) 1629-1637. MR 1887009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William Heinzer, Christel Rotthaus and Sylvia Wiegand. Approximating discrete valuation rings by regular local rings. Proc. Amer. Math. Soc. 129 (2001) 37-43. MR 1694346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Y. Sharp. Injective modules and linear growth of primary decompositions. Proc. Amer. Math. Soc. 128 (2000) 717-722. MR 1641105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ralf Kemper. Product-trace-rings and a question of G. S. Garfinkel. Proc. Amer. Math. Soc. 128 (2000) 709-712. MR 1636970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shiro Goto and Kenji Nishida. Catenarity in module-finite algebras. Proc. Amer. Math. Soc. 127 (1999) 3495-3502. MR 1618674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jean-Luc Chabert, Scott T. Chapman and William W. Smith. The Skolem property in rings of integer-valued polynomials. Proc. Amer. Math. Soc. 126 (1998) 3151-3159. MR 1452796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Fred Richman. The regular element property. Proc. Amer. Math. Soc. 126 (1998) 2123-2129. MR 1443853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Gilmer and William Heinzer. Every local ring is dominated by a one-dimensional local ring. Proc. Amer. Math. Soc. 125 (1997) 2513-2520. MR 1389520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edgar Enochs and Jinzhong Xu. On invariants dual to the Bass numbers. Proc. Amer. Math. Soc. 125 (1997) 951-960. MR 1363457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William Heinzer and Irena Swanson. Ideals contracted from 1-dimensional overrings with an application to the primary decomposition of ideals. Proc. Amer. Math. Soc. 125 (1997) 387-392. MR 1363423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alan K. Kingsbury and Rodney Y. Sharp. Asymptotic behaviour of certain sets of prime ideals. Proc. Amer. Math. Soc. 124 (1996) 1703-1711. MR 1328355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul-Jean Cahen, Evan G. Houston and Thomas G. Lucas. Discrete valuation overrings of Noetherian domains. Proc. Amer. Math. Soc. 124 (1996) 1719-1721. MR 1317033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chandni Shah. Affine and projective lines over one-dimensional semilocal domains. Proc. Amer. Math. Soc. 124 (1996) 697-705. MR 1301048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. D. Anderson and Bernadette Mullins. Finite factorization domains . Proc. Amer. Math. Soc. 124 (1996) 389-396. MR 1322910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Da Qing Wan. Noetherian subrings of power series rings . Proc. Amer. Math. Soc. 123 (1995) 1681-1686. MR 1260186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Leif Melkersson and Peter Schenzel. Asymptotic prime ideals related to derived functors . Proc. Amer. Math. Soc. 117 (1993) 935-938. MR 1124148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chin-Pi Lu. Modules and rings satisfying (accr) . Proc. Amer. Math. Soc. 117 (1993) 5-10. MR 1104398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mary B. Martin and M. Zafrullah. $t$-linked overrings of Noetherian weakly factorial domains . Proc. Amer. Math. Soc. 115 (1992) 601-604. MR 1081699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Peter Schenzel. When is a flat algebra of finite type? . Proc. Amer. Math. Soc. 109 (1990) 287-290. MR 1000168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Schenzel. Filtrations and Noetherian symbolic blow-up rings . Proc. Amer. Math. Soc. 102 (1988) 817-822. MR 934849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2